# SDR A6WA200340153

- Difficulty date: October 28, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP HINGE FITTING ASSEMBLY AT WS 178, P/N 601R10088-8 LOWER SURFACE FORWARD EDGE HAS MUSHROOMED METAL AND GOUGES.  BLENDED AREAS SMOOTH, PERFORMED EDDY CURRENT INSPECTION OF AREAS, PERFORMED ROTO/FLAP PEEN OF REPAIR AREAS AND RESTORED ORIGINAL FINISH IAW WVAC EO 601R-57-4318 B.  (M)
